# SDR HEEA082830

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Mount Fitting
- Component: Mount Fitting
- Component part number: 214060153101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT FITTING HAS WORN BEARINGS. REPLACED BEARING P/N VTB03500 AND P/N VTB03490 DUE TO WORN.  REPAIRED.
